| Catalog Number |
0167L20 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that while the patient was using the device.Fluid leakage was observed from the foley catheter shaft section during patient use, prompting discontinuation of use.Multiple scratches were noted on the shaft section, and it was replaced with a new one.
Event or Problem Description
It was reported that while the patient was using the device, fluid leakage was observed from the foley catheter shaft section during patient use, prompting discontinuation of use.Multiple scratches were noted on the shaft section, and it was replaced with a new one.There were about three scratches on the shaft.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.The product had caused the reported failure.The sample was evaluated, and a tear was observed on the catheter shaft.The inflation lumen was inflated, and water leakage was noted at the tear location.Visual inspection indicated that the tear exhibited a rough appearance, consistent with damage caused by contact with a sharp object or the application of external force.However, the exact cause of how and when problem occurred could not be determine.A potential root cause for this failure mode could be due to operator error when doing catheter inspection cause failed to detect cosmetic defect.The labeling is found to be adequate.A review of the lot file showed no rejects or rework associated with this issue.For the affected date code, the rejected units were recorded as in process scrap and will be disposed of after inspection.No non conformities or discrepancies were identified in any of the dhrs.Therefore, no additional action required at this time.Corrections: d, g, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.